# SDR AALA202202276702

- Difficulty date: January 29, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737*
- Aircraft serial: 30598
- Aircraft time: 62,066 hours, 25,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH AFT OVERWING EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT: SECURED LOOSE CONNECTOR IAW WDM 33-51-13 AND AMM 33-51-06, OPS CHECK GOOD.** (CLOSED)
